# SDR A6WA201643788

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 31,357 hours, 30,067 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 600230795
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OK TO INSTALL FAIRING, DISCOVERED LT HORIZONTAL STAB OTBD TE RIB, LOWER FLANGE CUT OUT & MISSING NUTPLATE.  R & R LT OTBD TE RIB IAW SRM 51-42-06 & 51-42-21.
